If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

I am being so bad

Collapse

About the Author

Collapse

Eileen2345 Find out more about Eileen2345
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • I am being so bad

    Lisa is gonna let me have it. :P

    I have stopped taking Verapamil. I have stopped for a few reasons.

    First the constipation is incredible, also, I have a terrible chest cold and strep throat at the same time and Zithromax and Verapamil do not mix well for me.

    And finally, I am still having many bouts of PVCs and the Verapamil does not help them, just slows them down alot.

    Maybe after the Zithromax is out of my system, I'll try it again.
    49 yrs. old
    Diagnosed at 31.
    Cardiac Arrest 2003, RF Ablation in AZ, no positive result -
    First ICD 2003 - In 2006 lead went bad, abandoned lead, threaded new one & new generator
    Myectomy 5-5-05 at The Cleveland Clinic - Dr. Lever & Dr. Smedira -heart surgeon.
    Currently have Grade 2 Diastolic Dysfunction with pulmonary hypertension & pulmonary edema.
    My brother passed away suddenly at 34 yrs old from HCM.
    2 teenage children, ages 17 and 15.

  • #2
    Eileen

    It isn't good to just go off the meds like you do, i mean you can talk to Lisa but everything i read, for one you need to wheen yourself off the meds. Does anyone else know if this is a fact, i just worry about you Eileen, i'm afraid not to take my meds, I started on Niaspan yesterday and i was worried about the side affects because it causes muscle pain and flushing but i'm more worried about not getting my cholesterol and triglycerides under control being coronary artery problems run in my family also, i know i was told by several doctors do not stop taking this med my Diltiazem without letting them know, my son forgets his alot and he says he can feel a difference when he doesn't take his meds he says he just feels awful, please be careful ok


    We want you around for a long to come

    Shirley
    Diagnosed 2003
    Myectomy 2-23-2004
    Husband: Ken
    Son: John diagnosed 2004
    Daughter: Janet (free of HCM)

    Grandchildren: Drew 15,Aaron 13,Karen 9,Connor 9

    Comment


    • #3
      Eileen, there are alternatives to the verapamil that may not have the bad side effects. You really shouldn't stop any cardiac medicine cold turkey. You need to take care of yourself for those little ones.

      Reenie
      Reenie

      ****************
      Husband has HCM.
      3 kids - ages 23, 21, & 19. All presently clear of HCM.

      Comment

      Today's Birthdays

      Collapse

      Working...
      X